# SDR HYIA20181231001

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 25,769 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: HE70023
- Condition: Leaking
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED NO BRAKING PRESSURE WHEN LEAVING THE GATE. MAINTENANCE INSPECTED AND FOUND THE PARKING BRAKE VALVE LEAKING, THE PART WAS REPLACED WITH NO FURTHER DEFECTS.
